Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Main Lowcarb Lobby
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 08-16-2014, 05:16 PM   #1
Senior LCF Member
 
maximumdensity's Avatar
 
Join Date: Apr 2014
Location: Midwest
Posts: 770
Gallery: maximumdensity
Stats: 183/150/130ish
WOE: Atkins/NK
Start Date: Feb/2014
What meds effect woe?

Anyone have any knowledge on how certain meds. will losses? I am suffering with allergies and don't want to bump my ketosis levels, unless of course it will speed losses

Allegra is what I would like to take or maybe Claritan.
maximumdensity is offline   Reply With Quote

Sponsored Links
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 06:18 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.